# SDR MWEA070259

- Difficulty date: October 17, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 56,887 hours, 46,347 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR3
- Condition: Faulty
- Location: Aft Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT REAR LAV SMOKE ALARM SOUNDED.  REMOVED AND REPLACED AFT LEFT LAVATORY SMOKE DETECTOR.
